Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Journal für die reine und angewandte Mathematik

Managing Editor: Weissauer, Rainer

Ed. by Colding, Tobias / Huybrechts, Daniel / Hwang, Jun-Muk / Williamson, Geordie


IMPACT FACTOR 2018: 1.859

CiteScore 2018: 1.14

SCImago Journal Rank (SJR) 2018: 2.554
Source Normalized Impact per Paper (SNIP) 2018: 1.411

Mathematical Citation Quotient (MCQ) 2018: 1.55

Online
ISSN
1435-5345
See all formats and pricing
More options …
Volume 1990, Issue 404

Issues

Algèbre à division et extensions de corps sauvagement ramifiées de degré premier.

Jean-Pierre Tignol
Published Online: 2009-12-09 | DOI: https://doi.org/10.1515/crll.1990.404.1

About the article

Published Online: 2009-12-09

Published in Print: 1990-02-01


Citation Information: Journal für die reine und angewandte Mathematik (Crelles Journal), Volume 1990, Issue 404, Pages 1–38, ISSN (Online) 1435-5345, ISSN (Print) 0075-4102, DOI: https://doi.org/10.1515/crll.1990.404.1.

Export Citation

Walter de Gruyter.Get Permission

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Saurabh Bhatia and Sudesh K. Khanduja
Communications in Algebra, 2002, Volume 30, Number 6, Page 2975
[2]
M'hammed Boulagouaz
Communications in Algebra, 1995, Volume 23, Number 11, Page 4275
[3]
M'hammed Boulagouaz
Communications in Algebra, 1998, Volume 26, Number 9, Page 2933

Comments (0)

Please log in or register to comment.
Log in